MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93101
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient details unavailable at the time of this report, this report is submitted on august 15, 2017.(b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration, subsequent to the patient experiencing pain and drainage at the at the abutment site.The patient was treated with oral antibiotics for a period of 7 days.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key6793619
Report Number6000034-2017-01555
Device Sequence Number11011045
Product Code FZE
UDI-Device Identifier09321502021692
UDI-Public(01)09321502021692(10)162032(17)210107
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/07/2021
Device Model Number93101
Device Catalogue Number93101
Device Lot Number162032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;